# SDR GLBA96161

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60UE
- Make and model: Beech 1900C
- Aircraft serial: UC60
- Engine: Pwa PT6A65B
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Trans
- Condition: Broken Wire
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ESC - RIGHT FUEL FLOW INDICATION DROPS TO APPROXIMATELY 350 PPH AFTER 5 SECONDS INTO TAKEOFF ROLL.  MAINTENANCE DEFERRED FUEL FLOW AND LATER REPAIRED BROKEN WIRE AT FUEL FLOW TRANSMITTER.  (M)
